# SDR VNAA2020030611102

- Difficulty date: March 2, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 40,353 hours, 30,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 122464
- Condition: Discharged
- Location: Cabin
- Part time: 11,276 hours, 10,345 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LOCATING SIGN IN ROW 16 OUT. REMOVED AND REPLACED EXIT SIGN. OPS CHECK BAD. REMOVED AND REPLACED 4 EMERGENCY BATTERIES P/N 2013-1A. #1 S/N 122464 11276 HR 10345 CYCLES 1525 OVERHAUL. #2 S/N 122516 10318 HR 9356 CYCLES 249 INSPECTED. #3 S/N 98260 21162 HR 17350 CYCLES 1525 OVERHAUL. #4 S/N 104852 20091 HR 17106 CYCLES 1525 OVERHAUL. OPS CHECK GOOD.
